# SDR HNAA2018021900035

- Difficulty date: February 14, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,017 hours, 39,024 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Seat 6a
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 6A OXYGEN MASK DID NOT DEPLOY.  PERFORMED AN OPS CHECK OF THE PAX OXYGEN MASK IAW AMM 35-20-00,  NO DEFECTS NOTED. OKAY FOR SERVICE.
